# SDR C2XA07TY072

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 17,774 hours, 13,494 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4509113A
- Part serial: SPE0114031
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE SMELL IN COCKPIT.  REMOVED AND REPLACED APU IAW EMB 145 MM 49-14-01.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
